# SDR UALA2013011800320

- Difficulty date: January 17, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 61,622 hours, 23,400 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Microphone
- Part number: MF20534
- Part serial: 79
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS OXYGEN MASK MICROPHONE DOES NOT TRANSMIT.  REMOVED MASK AND ADJ'D CONNECTION, OPS CHECK GOOD.  REPLACED BOX ASSY AND MASK, OPS CHECKED GOOD.
